# SDR AMTA200500415

- Difficulty date: May 2, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Part number: 58791
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS  LIGHT OUT ON RIGHT SIDE FORWARD HALF OF 'B' SECTION.  REMOVED AND REPLACED POWER STRIP IAW AMM 33-50-01.  AIRCRAFT EMERGENCY LIGHTS OPERATE NORMALLY.  AIRCRAFT OK FOR SERVICE.  (M)
